An LMI approach to stability of systems with severe time-delay

Xingjian Jing, Da Long Tan, Yue Chao Wang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

207 Citations (Scopus)


This note describes the stability problems of uncertain systems with arbitrarily time-varying and severe time-delay. Using new Lyapunov-Krasovskii functionals, less conservative stability conditions are obtained for such systems. The results are illustrated using the numerical examples based on simple linear matrix inequalities.
Original languageEnglish
Pages (from-to)1192-1195
Number of pages4
JournalIEEE Transactions on Automatic Control
Issue number7
Publication statusPublished - 1 Jul 2004
Externally publishedYes

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science Applications
  • Electrical and Electronic Engineering


Dive into the research topics of 'An LMI approach to stability of systems with severe time-delay'. Together they form a unique fingerprint.

Cite this